# SDR P2EA98294

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN DOUBLER MISSING MATERIAL AT BS 178, WL 243, BETWEEN LBL 2 INCH AND LBL 7 INCH.  REPLACED WINDOW CENTER POST DOUBLER AT BS 178, SL 243, BETWEEN LBL 7 INCH AND RBL PER BOEING SERVICE BULLETIN 737-53-1059 REV 1, SECTION III, FIG 2 DATED MAY 17, 1990.  (M)
